My pupils are looking kinda weird??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BabZ
Regular Member


Date Joined Dec 2006
Total Posts : 74
   Posted 4/22/2007 7:32 PM (GMT -7)   
The other day I was hanging out with some freinds, and my freind Kimba had told me that ur pupils are huge and looked dialated...Mind u I was flaring up, but I started noticing that even in the day light my pupils looks soo huge, could it be the meds.
 
IM taking Sulfasalizine, Vicondins, Diflinsal, Plaquenil, Colchine, Enbrel, and im also taking Laminsil to treat my horrible toe nail :(...
 
anyhoot other than that I think im ok for the most part...
 
so my question is should I be concerned???
 
thanks 4 listening
BabZ

erin.K
Veteran Member


Date Joined Mar 2005
Total Posts : 3148
   Posted 4/23/2007 9:12 AM (GMT -7)   
hey babz!
absolutely the narcotic meds will cause pupil dilation. that you need not worry about, it's supposed to happen, it's just what they do. but do keep your eyes protected from the sun & watch out @ nite if you drive as you might get a little blurry when seeing bright lights and all.
other than that...if your eyes don't necessarily bother you...than it's totally benign.
do you have RA? it's important to see the eye doc yearly if you do.
my pupils are quite large too. when my eye doc wanted to do that test where they dilate your pupils?...HE DIDN'T USE THE DROPS! hah...mine were already big enough...it is freaky...i get a kick out of it.
sincerely,
erin
Arthritis Forum Moderator
Active Severe Rheumatory Arthritis. Crohns Disease. A.Chiari Malformation & right brain venous anomoly. Partial Complex Seizures (under control!). MVP & Tricuspid Valve Prolapse. Rheumatic heart & lung. Previous Lymes Disease for 10 years.
Meds: Remicade infusions 300mg Q3weeks; Intra-articular knee injections when needed; Mercaptopurine 50mgQD plus 75mg weekly; Mesalamine 4GramsQD; Prednisone 10mgQD mantainance; Entocort 9mgQD; Meclizine; Augmentin; Tigan 300mg; Reglan; LidoDerm Patches; Diazepam 5mg for AS back spasms; Rozerem 8mg; Diclofenac 150mg; Dilaudid 4mg. 


CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 4/23/2007 7:25 PM (GMT -7)   

Are you seeing an opthomologist every 6 months? if you are on Plaquenil, you should be. My opthamologist said he has never seen a problem with Plaquenil with the dosages they give nowadays, but you can't be too careful even if the dialation is from the meds - well, maybe especailly since they are dialating, you should get them checked more regularly anyway.

*****


 


BabZ
Regular Member


Date Joined Dec 2006
Total Posts : 74
   Posted 5/6/2007 10:00 PM (GMT -7)   
Yeah I Have Ra, eyrethema Nodosum, Raynauds PHemonon...Gerds, Ibs....

I do get my eyes checked, and im due for an eye exam as well...soo thanks 4 reminding me lol

Yeah i really hate that test that when they put those drops in ur eyes..LOL is like my eyes are sensitive enough as it is...now it gets really sensitive once those drops are in...lol

hope everyone is doing ok.....
thanks again 4 listning..
babz
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 7:17 AM (GMT -7)
There are a total of 2,733,449 posts in 301,122 threads.
View Active Threads


Who's Online
This forum has 151259 registered members. Please welcome our newest member, dolly23.
313 Guest(s), 7 Registered Member(s) are currently online.  Details
tickbite666, dolly23, w0hll, rockyfords, Jean123!, straydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer